Holomorphic maps from the complex unit ball to Type IV classical domains

Ming Xiao, Yuan Yuan

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

We prove rigidity results for holomorphic proper maps from the complex unit ball to the Type IV bounded symmetric domain when the codimension is small. In addition, a classification result is established in the codimension one case.

Original languageEnglish (US)
Pages (from-to)139-166
Number of pages28
JournalJournal des Mathematiques Pures et Appliquees
Volume133
DOIs
StatePublished - Jan 2020

Keywords

  • Bergman metric
  • Bounded symmetric domain
  • Holomorphic isometry
  • Proper holomorphic map

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Holomorphic maps from the complex unit ball to Type IV classical domains'. Together they form a unique fingerprint.

Cite this